# SDR SWAA2024062489201

- Difficulty date: May 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR (R-1) CUTOUT UPPER FWD CORNER FRAME CRACK<[01] REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR (R-1) CUTOUT UPPER FWD CORNER FRAME REF SRM 51-40-02-0G-0 AND DWG 141A8370;[02] VERIFIED STEP 1 AUDIT C/W PER MPM 52.02.02
